MathSciNet Relay Station
MathSciNet bibliographic data
MR1174393 (93f:58255) 58H05 (17B99 18D05 53C05 58F05)
Mackenzie, Kirill C. H. Double Lie algebroids and second-order geometry. I. Adv. Math. 94 (1992), no. 2, 180–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement